# SDR CA070703003

- Difficulty date: July 1, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,438 hours
- Engine: Allsn 250C20
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 1C27
- Part serial: 1AC10
- Condition: Unserviceable
- Location: Boost Pump
- Component: Boost Pump, Airborne
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CAUTION LIGHT ILLUMINATED DURING FLIGHT INDICATING A BOOST PUMP FAILURE. FUEL SYSTEM INSPECTED FWD BOOST FOUND TO BE NOT OPERATING. CARTRIDGE CHANGED OUT WITH AN OVERHAULED UNIT.FUEL SYSTEM SERVICABLE. (TC NR 20070703003)
